# SDR ASAA2023090444945

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,264 hours, 368 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW OVERHEAT CAUTION.INFO ONLY EXTINGUISHED PER QRH. GROUNDED - YES. AS PRECAUTIONARY, PERFORMED WINDOW HEAT CONTROL UNIT#1 TEST FOR THE RIGHT SIDE WINDOW REF AMM30-41-11.BITE TEST PASS,NO OTHER DEFECTS NOTED.
